Journal article icon

Journal article

IRREDUCIBLE REPRESENTATIONS OF INSEPARABLE C-STAR-ALGEBRAS

Publication status:
Published

Actions


Authors


Journal:
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
Volume:
14
Issue:
3
Pages:
721-727
Publication date:
1984-01-01
ISSN:
0035-7596
URN:
uuid:ab0f1eba-6349-4d24-b0a5-9ea21dda61b0
Source identifiers:
1046
Local pid:
pubs:1046

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP